# SDR HEEA968413

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Control
- Part number: 071121009
- Condition: Light Inop
- Location: Adf Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING INOPERATIVE. PERFORMED PRELIMINARY INSPECTION.  FOUND 28V BULB DS301 BURNT, REPLACED DS301 BULB.  REPAIRED.  ALSO REPLACED V301 PHOTOCELL P/N 134-05005-0002.  REPAIRED.  CHECKED LIGHTING.  BENCH CHECK GOOD.
